Ask a doctor

Severe Symptoms 11 Months After Juvederm?

Hi I am posting again after 11 months as no one can offer any advice as to why I am still suffering these severe debilitating symptoms from juvederm in the glabella area last August.I now have dementia with sundowning at 41,24 hour burning in eyes,forehead and inside head,still weight loss breathing difficulties feelings of brain suffocation,incontinence,ceasing of menstrual cycle,hair loss,vision loss in right eye,deafness in left ear.No sleep for past 11 months extreme muscle fatigue,wasting.

Doctor Answers (1)

Cause of Severe Symptoms 1 yr after Juvederm?

+1

Dear Katie,

I'm very sorry to hear about all your health problems.  I have been injecting Juvederm and other dermal fillers for the past 12 years.  I have treated hundreds of patients and I have never heard of anything like this happening as a result of fillers.  Of course, you can never know for sure, but it seems highly unlikely that Juvederm could be the cause of all these health problems.  The only thing you can do is follow up with your doctor and maybe run some tests. I hope you feel better soon 


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.